# SDR SCNA95231

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10617837
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD RIGHT OVERWING EXIT DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  RESEATED CANNON PLUG ON LIGHT ASSEMBLY AND LIGHT TESTED GOOD.
